# SDR SWAA2022083148578

- Difficulty date: February 8, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 53,481 hours, 32,044 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE AT STA 887 HAS SEVERAL CORROSION. / REMOVED CORROSION AT AFT CARGO SPLICE (STRAP) AT STA 887 FROM RBL-21 TO LBL-21 AS PER REF B737-700 SRM 51-10-02-0G-0 VERIFIED STEP 1. PERFORMED UT THICKNESS INSP. ON REWORKED AREAS IAW B737 NDT PART 4 51-00-00 PROCEDURE 3. MIN. THICKNESS 0.047' TOOL: OLYMPUS 27MG B/C: 172139 DUE: 04/01/2022 EVALUATE REWORKED AREA: ORIGINAL THICKNESS 0.062' MATERIAL LOST 0.015'. MATERIAL REMAINING 0.047' FOUND OUT OF LIMITS AS PER REF B737-700 SRM 53-00-53-1A-1 REPLACED AFT CARGO SPLICE (STRAP) AT STA 887 FROM RBL-21 TO LBL-21 WL 156. AS PER REF B737-700 SRM 53-00-53-1A-1. STRAP WILL BE INSTALLED IN ITEM TTG8Q004A09L VERIFIED STEPS 4 AND 5.
